RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Starkov, Viktor Vasil'evich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 37

Number of views:
This page:1319
Abstract pages:5236
Full texts:1726
References:561
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person18715
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193958

Publications in Math-Net.Ru
2019
1. E. G. Ganenkova, V. V. Starkov, “The Möbius Transformation and Smirnov's Inequality for Polynomials”, Mat. Zametki, 105:2 (2019),  228–239  mathnet  elib; Math. Notes, 105:2 (2019), 216–226  isi  scopus
2. V. V. Starkov, “The Jacobian conjecture: structure of Keller mappings”, Probl. Anal. Issues Anal., 8(26):3 (2019),  152–165  mathnet  isi  elib
2017
3. V. V. Starkov, “Structure of Keller mappings, two-dimensional case”, Probl. Anal. Issues Anal., 6(24):1 (2017),  68–81  mathnet  isi  elib
2016
4. V. V. Starkov, “Jacobian conjecture, two-dimensional case”, Probl. Anal. Issues Anal., 5(23):2 (2016),  69–78  mathnet  isi  elib
2015
5. E. G. Ganenkova, V. V. Starkov, “On regularity theorems for linearly invariant families of harmonic functions”, Probl. Anal. Issues Anal., 4(22):1 (2015),  38–56  mathnet  isi  elib
2014
6. V. V. Starkov, “Univalence of harmonic functions, problem of Ponnusamy and Sairam, and constructions of univalent polynomials”, Probl. Anal. Issues Anal., 3(21):2 (2014),  59–73  mathnet  elib
7. V. V. Starkov, N. A. Shmelev, “Biholomorphic mappings of the disk onto strongly convex domains”, Sibirsk. Mat. Zh., 55:4 (2014),  875–881  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 715–720  isi  scopus
2013
8. K. F. Amozova, V. V. Starkov, “$\alpha$-accessible domains, a nonsmooth case”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:3 (2013),  3–8  mathnet
9. V. V. Starkov, “A Countably Connected Domain is not Homeomorphic to an Uncountably Connected Domain”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(1) (2013),  26–29  mathnet  elib
10. E. G. Ganenkova, V. V. Starkov, “Asymptotic values of functions, analytic in planar domain”, Probl. Anal. Issues Anal., 2(20):1 (2013),  38–42  mathnet  mathscinet  zmath
2011
11. V. V. Starkov, “Условия звездообразности областей в $\mathbb{R}^{N}$”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2011, 18,  70–82  mathnet  mathscinet
12. V. V. Starkov, “Finitely valent locally biholomorphic mappings of bounded domains”, Sibirsk. Mat. Zh., 52:1 (2011),  177–186  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 139–146  isi  scopus
2009
13. S. Yu. Graf, V. V. Starkov, “Finitely valent locally biholomorphic mappings of multiconnected domains onto the plane”, Sibirsk. Mat. Zh., 50:1 (2009),  40–46  mathnet  mathscinet; Siberian Math. J., 50:1 (2009), 32–36  isi  scopus
2007
14. V. V. Starkov, “Locally biholomorphic mappings of multiconnected domains”, Sibirsk. Mat. Zh., 48:4 (2007),  914–922  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 733–739  isi  scopus
2006
15. V. V. Starkov, “Об областях, конформно изоморфных плоскости с разрезами вдоль прямой”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2006, 13,  90–94  mathnet  mathscinet
2005
16. J. Godula, V. V. Starkov, “Remarks on the boundary behavior of Bloch functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  30–37  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:4 (2005), 27–34
2003
17. P. Liczberski, V. V. Starkov, “Линейно-инвариантные семейства голоморфных отображений шара, переход к высшим размерностям”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2003, 10,  4–17  mathnet  mathscinet  zmath
2002
18. V. V. Starkov, Z. I. Yukubovskii, “On the coincidence of two linearly invariant families of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 4,  51–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:4 (2002), 49–56
19. J. Godula, V. V. Starkov, “Boundary Behavior in a Stolz Angle of Analytic Functions on the Disk”, Mat. Zametki, 71:5 (2002),  652–661  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 595–603  isi  scopus
20. P. Liczberski, V. V. Starkov, “О неточностях в «точных» оценках для бигломорфных выпуклых отображений”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2002, 9,  35–42  mathnet  mathscinet
2001
21. V. V. Starkov, Z. J. Jakubowski, “Линейно-инвариантные семейства, обобщающие $U'_{\alpha}$ и $U^*_{\alpha}$”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2001, 8,  49–57  mathnet  mathscinet  zmath
22. P. Liczberski, V. V. Starkov, “Linearly invariant families of holomorphic mappings of a ball. The dimension reduction method”, Sibirsk. Mat. Zh., 42:4 (2001),  849–867  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 715–730  isi
2000
23. V. V. Starkov, “Интегральные средние производных локально однолистных функций Блоха”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2000, 7,  83–105  mathnet  mathscinet
1999
24. J. Godula, V. V. Starkov, “On a regularity theorem for linearly invariant families of functions in the polydisk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 3,  75–79  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:3 (1999), 74–78
25. J. Godula, P. Liczberski, V. V. Starkov, “Линейно-инвариантные семейства отображений шара в $C^{N}$”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1999, 6,  3–14  mathnet  mathscinet  zmath
1998
26. J. Godula, V. V. Starkov, “Sharpness of certain Campbell and Pommerenke estimates”, Mat. Zametki, 63:5 (1998),  665–672  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 586–592  isi
27. J. Godula, V. V. Starkov, “Линейно-инвариантные семейства”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1998, 5,  1–95  mathnet  mathscinet  zmath
1997
28. J. Godula, V. V. Starkov, “Linearly invariant families of harmonic locally quasiconformal mappings”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1997, 4,  50–61  mathnet  mathscinet  zmath
29. V. V. Starkov, “Univalence discs of harmonic locally quasiconformal mappings, and harmonic Bloch functions”, Sibirsk. Mat. Zh., 38:4 (1997),  915–924  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 791–800  isi
1996
30. I. R. Kayumov, V. V. Starkov, “Оценка логарифмических коэффициентов локально однолистных функций”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1996, 3,  54–61  mathnet  mathscinet  zmath
31. J. Godula, V. V. Starkov, “On univalence of integrals of $(F')^{\lambda}$ and Bloch functions”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1996, 3,  28–36  mathnet  mathscinet  zmath
1995
32. J. Godula, V. V. Starkov, “A regularity theorem for linearly invariant families of functions in a polydisk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 8,  21–33  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:8 (1995), 19–30
33. J. Godula, V. V. Starkov, “Линейно-инвариантные семейства функций, аналитических в поликруге”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1995, 2,  11–18  mathnet  mathscinet  zmath
1993
34. V. V. Starkov, “Гармонические локально квазиконформные отображения”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1993, 1,  61–69  mathnet  mathscinet  zmath
1986
35. V. V. Starkov, V. V. Andreev, “Univalent functions that maximize locally the moduli of two coefficients”, Dokl. Akad. Nauk SSSR, 289:4 (1986),  804–805  mathnet  mathscinet  zmath
1983
36. V. V. Starkov, “Some linear-invariant families of functions having an integral representation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 5,  82–85  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:5 (1983), 105–109
1974
37. V. V. Starkov, “Refutation of a subordination conjecture for starlike functions”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  52–55  mathnet  mathscinet  zmath

2016
38. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Uspekhi Mat. Nauk, 71:5(431) (2016),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:5 (2016), 983–987  isi
2014
39. V. V. Starkov, “VII Petrozavodsk International Conference on Complex Analysis and Applications (PICCAnA)”, Probl. Anal. Issues Anal., 3(21):2 (2014),  74–77  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020